# SDR A6WA200740445

- Difficulty date: August 10, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 25,000 FT, LT ENGINE LOW OIL PRESSURE WARNING ILLUMINATED 23 PSI 2-3 SECONDS AS PER QRH REDUCED THRUST LEVER, OIL PRESSURE STAYED BETWEEN 30-40 PSI LOW OIL PRESSURE ILLUMINATED.  REMOVED AND REPLACED ENGINE NR 1 HYD ENGINE DRIVEN PUMP O-RINGS AT ENGINE NR 1 HYD EDP AXIS F CARBON SEAL AND MATING RING, OPS AND LEAK CHECK GOOD, IAW AMM 72-60-00, SUPP 05-018A.  (M)
